On Bicompact Extensions of Tychonoff Spaces.
Monatshefte für Mathematik, Tome 88 (1979), pp. 211-218
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1979__88_177936,
author = {A. Chigogidze},
title = {On {Bicompact} {Extensions} of {Tychonoff} {Spaces.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {211--218},
year = {1979},
volume = {88},
zbl = {0432.54021},
url = {http://geodesic.mathdoc.fr/item/MOMA_1979__88_177936/}
}
A. Chigogidze. On Bicompact Extensions of Tychonoff Spaces.. Monatshefte für Mathematik, Tome 88 (1979), pp. 211-218. http://geodesic.mathdoc.fr/item/MOMA_1979__88_177936/